# SDR SWAA2022021414468

- Difficulty date: May 16, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD T782700 FOUND BAFFLE AT BS 500-500A LBL 24 CRACKED / REMOVED AND REPLACED BAFFLE AT BS 500-500A; LBL 24 I.A.W. SRM 51-40-02-0G-0. 88919U 19MAY18
